# SDR 98ZZZX893

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5553B
- Make and model: Cessna 182
- Aircraft serial: 33553
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Gear Support
- Part number: 05411211
- Condition: Cracked
- Location: Lt Mlg Otbd
- Part time: 6,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LANDING GEAR OUTBOARD SUPPORT CASTINGS FOUND CRACKED AT ANNUAL INSPECTION.  AIRCRAFT CARRY 5 PERSONS (PER STC) DURING SKYDIVING OPERATIONS.  NO RECORD OF PREVIOUS CHANGE OF THESE SUPPORTS.  LANDING GEAR SHOULD BE INSPECTED AFTER HARD LANDINGS.
